Advertisement

ANNALI DELL'UNIVERSITA' DI FERRARA

, Volume 64, Issue 1, pp 47–82 | Cite as

Estimates of anisotropic Sobolev spaces with mixed norms for the Stokes system in a half-space

  • Tongkeun Chang
  • Kyungkeun Kang
Article
  • 104 Downloads

Abstract

We are concerned with the non-stationary Stokes system with non-homogeneous external force and non-zero initial data in \({\mathbb {R}}^n_+ \times (0,T)\). We obtain new estimates of solutions including pressure in terms of mixed anisotropic Sobolev spaces. As an application, some anisotropic Sobolev estimates are presented for weak solutions of the Navier–Stokes equations in a half-space in dimension three.

Keywords

Stokes system Navier–Stokes equations Anisotropic Sobolev space 

Mathematics Subject Classification

35K51 76D07 

Notes

Acknowledgements

T.-K. Chang’s work was partially supported by NRF20151009350 and K. Kang’s work was partially supported by NRF-2012R1A1A2001373 and NRF-2014R1A2A1A11051161.

References

  1. 1.
    Adams, R., Fournier, J.: Sobolev Spaces, 2nd edn. Academic press Inc., Amsterdam (2003)Google Scholar
  2. 2.
    Bennett, C., Sharpley, R.: Interpolation of Operators. Academic press Inc, Boston (1988)zbMATHGoogle Scholar
  3. 3.
    Bergh, J., Löfström, J.: Interpolation Spaces. An Introduction. Springer, Berlin (1976)CrossRefzbMATHGoogle Scholar
  4. 4.
    Caffarelli, L., Kohn, R., Nirenberg, L.: Partial regularity of suitable weak solutions of the Navier–Stokes equations. Commun. Pure Appl. Math. 35, 771–831 (1982)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Choe, H., Lewis, J.L.: On the singular set in the Navier–Stokes equations. J. Funct. Anal. 175(2), 348–369 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Escauriaza, L., Seregin, G., Šverák, V.: \(L^{3,\infty }\)-solutions of Navier–Stokes equations and backward uniqueness, (Russian) Uspekhi Mat. Nauk 58, (2003), no. 2(350), 3–44; translation. Russian Math. Surveys 58(2), 211–250 (2003)Google Scholar
  7. 7.
    Fabes, E.B., Jones, B.F., Rivière, N.M.: The initial value problem for the Navier–Stokes equations with data in \(L^{p}\). Arch. Ration. Mech. Anal. 45, 222–240 (1972)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Giga, Y.: Solutions for semilinear parabolic equations in \(L^p\) and regularity of weak solutions of the Navier–Stokes system. J. Differ. Equ. 62(2), 186–212 (1986)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Giga, M., Giga, Y., Sohr, H.: \(L^p\) estimates for the Stokes system. Lect. Notes Math. 1540, 55–67 (1993)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Giga, Y., Sohr, H.: Abstract \(L^p\) estimates for the Cauchy problem with applications to the Navier–Stokes equations in exterior domains. J. Funct. Anal. 102, 72–94 (1991)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Gustafson, S., Kang, K., Tsai, T.: Regularity criteria for suitable weak solutions of the Navier–Stokes equations near the boundary. J. Differ. Equ. 226(2), 594–618 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Gustafson, S., Kang, K., Tsai, T.: Interior regularity criteria for suitable weak solutions of the Navier–Stokes equations. Commun. Math. Phys. 273(1), 161–176 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Hopf, E.: Über die Anfangswertaufgabe für die hydrodynamischen Grundgleichungen (German). Math. Nachr. 4, 213–231 (1951)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Jawerth, B.: The trace of Sobolev and Besov spaces if \(0<p<1\). Stud. Math. 62(1), 65–71 (1978)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Jerison, D., Kenig, C.: The inhomogeneous Dirichlet problem in Lipschitz domains. J. Funct. Anal. 130, 161–219 (1995)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Kang, K.: On boundary regularity of the Navier–Stokes equations. Commun. Partial. Differ. Equ. 29(7–8), 955–987 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Koch, H., Solonnikov, V.A.: \(L_p\)-estimates of the first-order derivatives of solutions to the nonstationary Stokes problem. In: Nonlinear Problems in Mathematical Physics and Related Topics I, Springer International Mathematical Series vol. 1, pp. 203–218 (2002)Google Scholar
  18. 18.
    Ladyzenskaja, O.A.: Uniqueness and smoothness of generalized solutions of Navier-Stokes equations. Zap. Naučn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 5, 169–185 (1967) (Russian) Google Scholar
  19. 19.
    Ladyzenskaja, O.A., Solonnikov, V.A., Uralceva, N.N.: Linear and Quasilinear Equations of Parabolic type. Translations of Mathematical Monographs, vol. 23. Am. Math. Soc., Providence, RI (1968)Google Scholar
  20. 20.
    Leray, J.: Sur le mouvement d’un liquide visqueux emplissant l’espace. Acta Math. 63(1), 193–248 (1934). (French)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Lizorkin, P.I.: Multipliers of Fourier integrals and estimates of convolutions in spaces with mixed norm. Applications. Izv. Akad. Nauk SSSR Ser. Math. 34, 218–247 (1970) (Russian) Google Scholar
  22. 22.
    Maremonti, P., Solonnikov, V.A.: Estimates for solutions of the nonstationary Stokes problem in anisotropic Sobolev spaces with mixed norm. J. Math. Sci. 87(5), 3859–3877 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Prodi, G.: Un teorema di unicita per le equazioni di Navier–Stokes. Ann Math. Pura Appl. 48(4), 173–182 (1959). (Italian)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Scheffer, V.: Hausdorff measure and the Navier–Stokes equations. Commun. Math. Phys. 55, 97–112 (1977)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Scheffer, V.: Boundary regularity for the Navier–Stokes equations in a half-space. Commun. Math. Phys. 85(2), 275–299 (1982)MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Seregin, G.A.: Local regularity of suitable weak solutions to the Navier–Stokes equations near the boundary. J. Math. Fluid Mech. 4(1), 1–29 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Serrin, J.: On the interior regularity of weak solutions of the Navier–Stokes equations. Arch. Ration. Mech. Anal. 9, 187–195 (1962)MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Solonnikov, V.: Estimates for solutions of nonstationary Navier–Stokes equations. Boundary value problems of mathematical physics and related questions in the theory of functions, \(7\). Zap. Naucn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LoMI) 38, 153–231 (1973).; translated in J. Soviet Math., 8, (1977), 467–529 (Russian) Google Scholar
  29. 29.
    Solonnikov, V.: Estimates for solutions of the nonstationary Stokes problem in anisotropic Sobolev spaces and estimates for the resolvent of the Stokes operator. Uspekhi Mat. Nauk, 58, no. 2(350), 123–156 (2003); translation. Russian Math. Surveys 58(2), 331–365 (2003) (Russian) Google Scholar
  30. 30.
    Stein, E.: Singular Integrals and Differentiability Properties of Functions. Princeton University Press, Princeton (1970)zbMATHGoogle Scholar
  31. 31.
    Struwe, M.: On partial regularity results for the Navier–Stokes equations. Commun. Pure Appl. Math. 41, 437–458 (1988)MathSciNetCrossRefzbMATHGoogle Scholar
  32. 32.
    Triebel, H.: Interpolation Theory, Function Spaces, Differential Operators. North-Holland Publishing Company, Amsterdam (1978)zbMATHGoogle Scholar
  33. 33.
    Ukai, S.: A solution formula for the Stokes equation in \({{\mathbb{R}}^n}_+\). Commun. Pure Appl. Math. 40(5), 611–621 (1987)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Università degli Studi di Ferrara 2017

Authors and Affiliations

  1. 1.Department of MathematicsYonsei UniversitySeoulRepublic of Korea

Personalised recommendations